# SDR XNOA01083

- Difficulty date: October 29, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 727-100
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Warning Light
- Condition: Illuminated
- Location: Starter Valve
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING OUT OF FL 140 NR 3 START VALVE LIGHT ILLUMINATED. PERFORMED QRH STARTER VALVE OPEN LIGHT ILLUMINATED CHECKLIST. TRANSFERRED TO DMI 2699 IAW ENA B727 MEL 80-1-1. CAT "C" PLACARDS INSTALLED.
